# SDR CA090116004

- Difficulty date: December 29, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwc PW545B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Motor
- Condition: Failed
- Location: Hbv Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE CREW REPORTED VIBRATION ON RT ENGINE AND THE EEC REVERTED TO MANUAL MODE. THEY OBSERVED A SUDDEN RISE IN ENGINE TEMPERATURE AND ELECTED TO SHUT IT DOWN BEFORE MAKING A SINGLE ENGINE LANDING. REPLACED THE BLEED-OFF VALVE AND TORQUE MOTOR BEFORE THE ACFT WAS RETURNED TO SERVICE.
